MathSciNet Relay Station
MathSciNet bibliographic data
MR2494367 18G60 (57M25)
Niebrzydowski, M.; Przytycki, J. H. Homology of dihedral quandles. J. Pure Appl. Algebra 213 (2009), no. 5, 742–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement